# SDR DALA2019123007596

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK, +Y765,  FRAME 66,  IN THE AFT GALLEY AREA.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DWG D53472831.  CORROSION L=3.248"; W=0.850"; D=0.021".
